Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 196, NWS Atlanta, GA

June 30, 20204 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 30, 2020, 2:54 PM EDT for 4 counties in Georgia. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2020, 2:54 PM EDT (18:54 UTC)
Expired
Jun 30, 2020, 3:33 PM EDT
In force
39 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Harris County, GA, Meriwether County, GA, Talbot County, GA, Troup County, GA

The radar

The Atlanta radar (KFFC), 52 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 3:16 PM EDTTSTM WND DMGWarm Springs, GAA TREE WAS REPORTED DOWN ON STATE ROUTE 85 SB JUST BEFORE MILE MARKER 4.3.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.9 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 146 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
146 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1253 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

130 
WUUS52 KFFC 301854
SVRFFC
GAC145-199-263-285-301945-
/O.NEW.KFFC.SV.W.0196.200630T1854Z-200630T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
254 PM EDT Tue Jun 30 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southern Meriwether County in west central Georgia...
  East central Troup County in west central Georgia...
  Northwestern Talbot County in west central Georgia...
  Northeastern Harris County in west central Georgia...

* Until 345 PM EDT.

* At 254 PM EDT, a severe thunderstorm was located over Stovall, or 8
  miles southwest of Greenville, moving southeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Manchester, Woodbury, Warm Springs, Stovall, Raleigh, Big Springs,
  Durand, Harris City, Flint Hill and Odessadale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3304 8491 3298 8457 3284 8452 3277 8466
      3285 8480 3297 8495
TIME...MOT...LOC 1854Z 295DEG 20KT 3297 8484 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
724 
WWUS52 KFFC 301912
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
312 PM EDT Tue Jun 30 2020

GAC145-285-301922-
/O.CAN.KFFC.SV.W.0196.000000T0000Z-200630T1945Z/
Troup GA-Harris GA-
312 PM EDT Tue Jun 30 2020

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TROUP AND
NORTHEASTERN HARRIS COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened. 
Therefore, the warning has been cancelled.

LAT...LON 3299 8474 3298 8457 3284 8452 3277 8466
      3280 8469 3283 8469 3284 8470 3286 8475
      3287 8475 3287 8477 3289 8480
TIME...MOT...LOC 1912Z 295DEG 20KT 3293 8473 

$$

GAC199-263-301945-
/O.CON.KFFC.SV.W.0196.000000T0000Z-200630T1945Z/
Meriwether GA-Talbot GA-
312 PM EDT Tue Jun 30 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHEASTERN MERIWETHER AND NORTHWESTERN TALBOT COUNTIES...

At 312 PM EDT, a severe thunderstorm was located over Durand, or 7
miles south of Greenville, moving southeast at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Manchester, Woodbury, Warm Springs, Raleigh, Durand, Harris City and
Flint Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3299 8474 3298 8457 3284 8452 3277 8466
      3280 8469 3283 8469 3284 8470 3286 8475
      3287 8475 3287 8477 3289 8480
TIME...MOT...LOC 1912Z 295DEG 20KT 3293 8473 

HAIL...<.75IN
WIND...60MPH
 
$$
688 
WWUS52 KFFC 301933
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
333 PM EDT Tue Jun 30 2020

GAC199-263-301943-
/O.CAN.KFFC.SV.W.0196.000000T0000Z-200630T1945Z/
Meriwether GA-Talbot GA-
333 PM EDT Tue Jun 30 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MERIWETHER AND
NORTHWESTERN TALBOT COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 3299 8474 3298 8457 3284 8452 3277 8466
      3280 8469 3283 8469 3284 8470 3286 8475
      3287 8475 3287 8477 3289 8480
TIME...MOT...LOC 1926Z 295DEG 20KT 3288 8460 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 1:50 PM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jun 30, 1:50 PM EDT, 1 hour 4 minutes before
Area Forecast Discussion...Updated
National Weather Service Peachtree City GA
150 PM EDT Tue Jun 30 2020

...18Z Aviation Forecast Discussion...

.PREV DISCUSSION... /Issued 410 AM EDT Tue Jun 30 2020/

SHORT TERM /Today through Wednesday/...

Increasing clouds across the region this morning as moisture begins
to increase through the short term. Showers are beginning to pop up
across MS/AL and things will continue to ramp up through this
afternoon and evening. Instabilities increase this afternoon so will
definitely see some strong to severe storms. SPC has placed N and
east GA under a marginal risk of severe today with the biggest
threats being gusty winds, lightning, and hail. With moisture
continuing to increase Wednesday, SPC has the entire state under a
Marginal risk with the same threats. PWs today will be in the 1.6
to 1.8in range, increasing into the 1.8 to 2.0in Wednesday. Any
storms that move over an area will drop a decent amount of precip so
will have to keep a close eye on our rivers and streams for some
possible flooding concerns over the next few days. There continues to
be very little shear in this atmosphere so not looking for much in
the way of a tornado threat.

Temps look to stay near seasonal norms with highs Today and Monday
mainly in the 80s to mid 90s. Lows tonight will be mainly in the
upper 60s to lower 70s.

01

LONG TERM /Wednesday Night through Monday/...

Wednesday afternoon and night will continue to see convective driven
thunderstorms as SW flow keeps heat and moisture in the area. A weak
impulse in the upper levels will amplify the storm coverage, and
while a widespread outbreak of severe weather is unlikely,
thunderstorms are likely throughout the CWA. A few of these storms
could become strong to severe with damaging winds as the primary
threat. These storms will likely continue into the overnight hours.

As an upper level low sinks into the gulf on Saturday it continues
to push hot humid air into the southeast, fueling afternoon
thunderstorms through the weekend. The low moves over northern
Florida and into the Atlantic early next week, but the southeasterly
flow will continue to support convection for the rest of the
forecast period.

Temperatures typically hover around average with highs in the upper
80s across the north and lower 90s in south and central Georgia.
Widespread dewpoints in the 70s will keep heat index values in the
upper 90s and lower 100s until the weekend. Dewpoints will begin to
decline as the afore mentioned low pressure moves into the Atlantic
early next week. This will bring some slightly drier air which will
help to moderate heat index values.

Vaughn

&&

.AVIATION...
18Z Update...

VFR conditions are expected to predominate across the forecast area
through this forecast period, outside of scattered convection. Will
see some local MVFR or lower visibilities and possibly ceilings 00Z-
14Z, however chances for impacts at any individual TAF site not high
enough to include in the forecast at this time. Scattered
convection already developing across the southern and western
portions of the forecast area and should continue to develop and
spread east into the evening hours. Best coverage will be between
18Z and 02Z, diminishing overnight. Convective coverage increases
again tomorrow, mainly after 15Z. West to northwest winds 6-10kt,
diminishing to 6kt or less after 00Z.

//ATL Confidence...18Z Update...

Moderate to high on all elements.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          92  70  87  69 /  50  40  70  40
Atlanta         88  71  85  70 /  50  40  80  60
Blairsville     82  65  79  64 /  60  40  90  60
Cartersville    87  69  84  68 /  60  40  80  60
Columbus        93  73  92  72 /  60  50  60  60
Gainesville     87  69  83  69 /  50  30  70  60
Macon           93  72  91  70 /  40  40  70  40
Rome            87  69  84  68 /  70  50  80  60
Peachtree City  89  70  87  69 /  50  40  80  60
Vidalia         96  74  93  73 /  50  50  70  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....Vaughn
AVIATION...01
Hazardous weather outlook, Jun 30, 11:53 AM EDT, 3 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1153 AM EDT Tue Jun 30 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1153 AM EDT Tue Jun 30 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are possible today becoming more
widespread this afternoon and into the evening. Some of these
storms could become strong to severe with damaging winds, heavy
rain and frequent lightning.

Heat indices this afternoon will reach into the 100s up to 104 in
parts of central Georgia. Be sure to stay hydrated and take
frequent breaks if spending extended time outdoors.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Scattered to numerous showers and thunderstorms will be possible
each afternoon and evening. Gusty winds, frequent lightning, and
heavy rain will be possible with any storms that do develop.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 30, 2:12 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
212 PM EDT Tue Jun 30 2020

GAZ080-093>095-301845-
Macon GA-Peach GA-Taylor GA-Houston GA-
212 PM EDT Tue Jun 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MACON...SOUTHERN
PEACH...EASTERN TAYLOR AND SOUTHWESTERN HOUSTON COUNTIES UNTIL 245 PM
EDT...

At 212 PM EDT...a strong thunderstorm was over Hicks, or 11 miles
southwest of Fort Valley...moving east at 15 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Perry, Marshallville, Saint Louis, Moss Oak, Meadowdale, Garden
Valley, Winchester, Grove Park, Hicks, Henderson and Potterville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3241 8417 3254 8412 3253 8378 3236 8368
      3229 8385 3229 8390
TIME...MOT...LOC 1812Z 282DEG 15KT 3247 8406

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 30, 2:16 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
216 PM EDT Tue Jun 30 2020

GAZ105>109-301845-
Crisp GA-Dooly GA-Wilcox GA-Dodge GA-Pulaski GA-
216 PM EDT Tue Jun 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CRISP...SOUTHEASTERN
DOOLY...WILCOX...SOUTHWESTERN DODGE AND SOUTHWESTERN PULASKI COUNTIES
UNTIL 245 PM EDT...

At 216 PM EDT...a strong thunderstorm was over Pleasant View, or 10
miles east of Vienna...moving east at 15 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Abbeville, Rochelle, Pineview, Pitts, Cedar Creek, Antioch Church,
Pope City, Seville, Hatley, Browning, Pleasant View, Tippettville,
Tremont and Owensboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3187 8356 3192 8368 3215 8365 3210 8332
      3194 8323 3185 8332 3185 8346
TIME...MOT...LOC 1816Z 287DEG 14KT 3205 8362

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jun 30, 2:17 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
217 PM EDT Tue Jun 30 2020

GAZ002>005-011-012-019-301845-
Chattooga GA-Whitfield GA-Catoosa GA-Walker GA-Gordon GA-Murray GA-
Floyd GA-
217 PM EDT Tue Jun 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...WHITFIELD...
CATOOSA...WALKER...WESTERN GORDON...WESTERN MURRAY AND NORTHEASTERN
FLOYD COUNTIES UNTIL 245 PM EDT...

At 216 PM EDT...a line of strong thunderstorms was along a line
extending from Graysville to Lyerly...and moving east at 40 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Dalton, Calhoun, Lafayette, Summerville, Chatsworth, Ringgold, Fort
Oglethorpe, Rossville, Chickamauga, Trion, Varnell, Tunnel Hill,
Cohutta, Resaca, Plainville, Lyerly, Menlo, Center Post, Pinson and
Subligna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3499 8472 3439 8499 3439 8501 3436 8501
      3436 8548 3447 8550 3499 8531
TIME...MOT...LOC 1816Z 261DEG 34KT 3497 8515 3440 8542

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 30, 2:18 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
218 PM EDT Tue Jun 30 2020

GAZ066-067-301845-
Troup GA-Meriwether GA-
218 PM EDT Tue Jun 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR TROUP AND SOUTHWESTERN MERIWETHER
COUNTIES UNTIL 245 PM EDT...

At 218 PM EDT...a strong thunderstorm was near Wares Crossroads, or
near LaGrange...moving southeast at 20 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
LaGrange, Stovall, Mountville, Cannonville, Hillcrest, Big Springs,
Wares Crossroads, Louise, Baughs Crossroads, Odessadale, Abbottsford
and Smiths Crossroad.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3297 8518 3309 8521 3315 8513 3309 8482
      3294 8474 3287 8492
TIME...MOT...LOC 1818Z 293DEG 19KT 3306 8510

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 30, 2:31 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
231 PM EDT Tue Jun 30 2020

GAZ104-301900-
Sumter GA-
231 PM EDT Tue Jun 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SUMTER COUNTY UNTIL 300
PM EDT...

At 231 PM EDT...a strong thunderstorm was over Sumter, or 7 miles
south of Americus...moving southeast at 15 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Americus, Leslie, De Soto, Desoto, Cobb, Sumter, Lamar, Maddox,
Croxton Crossroads and Huntington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3192 8439 3209 8430 3198 8394 3193 8392
      3191 8392 3192 8434 3187 8434
TIME...MOT...LOC 1831Z 294DEG 13KT 3197 8425

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 30, 2:44 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
244 PM EDT Tue Jun 30 2020

GAZ066-067-078-301915-
Harris GA-Troup GA-Meriwether GA-
244 PM EDT Tue Jun 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HARRIS...SOUTHEASTERN
TROUP AND SOUTHWESTERN MERIWETHER COUNTIES UNTIL 315 PM EDT...

At 244 PM EDT...a strong thunderstorm was over Big Springs, or near
LaGrange...moving east at 20 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
LaGrange, Greenville, Pine Mountain, Warm Springs, F.d. Roosevelt
State Park, Stovall, Mountville, Big Springs, Durand, Harris City,
Odessadale and Smiths Crossroad.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3296 8506 3308 8498 3304 8471 3289 8463
      3282 8481
TIME...MOT...LOC 1844Z 292DEG 18KT 3300 8494

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 8:18 PM EDTSpecial Weather StatementFFCGreene27 min
Jun 29, 8:31 PM EDTSpecial Weather StatementFFCCoweta, Fayette29 min
Jun 29, 8:47 PM EDTSpecial Weather StatementFFCGreene28 min
Jun 29, 9:00 PM EDTSpecial Weather StatementFFCFayette30 min
Jun 29, 9:02 PM EDTSpecial Weather StatementFFCPutnam28 min
Jun 29, 9:38 PM EDTSpecial Weather StatementFFCJasper37 min
Jun 30, 1:36 PM EDTSpecial Weather StatementFFCMarion, Schley24 min
Jun 30, 1:46 PM EDTSpecial Weather StatementFFCChattooga29 min
Jun 30, 2:02 PM EDTSpecial Weather StatementFFCSchley28 min
Jun 30, 2:12 PM EDTSpecial Weather StatementFFCMacon33 min
Jun 30, 2:16 PM EDTSpecial Weather StatementFFCWilcox29 min
Jun 30, 2:17 PM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Walker, Whitfield28 min
Jun 30, 2:18 PM EDTSpecial Weather StatementFFCTroup27 min
Jun 30, 2:26 PM EDTSevere Thunderstorm WarningFFCCrisp, Dodge, Wilcox38 min
Jun 30, 2:31 PM EDTSpecial Weather StatementFFCSumter29 min
Jun 30, 2:38 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more40 min
Jun 30, 2:44 PM EDTSpecial Weather StatementFFCMeriwether31 min
Jun 30, 2:58 PM EDTSpecial Weather StatementFFCHaralson32 min
Jun 30, 3:08 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Gordon, Pickens52 min
Jun 30, 3:26 PM EDTSpecial Weather StatementFFCPaulding34 min
Jun 30, 3:50 PM EDTSpecial Weather StatementFFCTelfair25 min
Jun 30, 4:12 PM EDTSpecial Weather StatementFFCCoweta33 min
Jun 30, 4:13 PM EDTSpecial Weather StatementFFCDouglas32 min
Jun 30, 4:21 PM EDTSpecial Weather StatementFFCCrawford, Muscogee, Taylor24 min
Jun 30, 4:26 PM EDTSpecial Weather StatementFFCHall34 min
Jun 30, 4:39 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart, Webster51 min
Jun 30, 4:45 PM EDTSpecial Weather StatementFFCFulton45 min
Jun 30, 4:48 PM EDTSpecial Weather StatementFFCCoweta42 min
Jun 30, 4:53 PM EDTSpecial Weather StatementFFCTroup37 min
Jun 30, 5:06 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Schley, Stewart, Sumter, Taylor and 1 more39 min
Jun 30, 5:13 PM EDTSpecial Weather StatementFFCDeKalb, Rockdale32 min
Jun 30, 5:47 PM EDTSpecial Weather StatementFFCSchley28 min
Jun 30, 6:52 PM EDTRiver Flood WarningFFCDeKalb88 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.